Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 890126, 6 pages
Research Article

Nonexistence Results for the Schrödinger-Poisson Equations with Spherical and Cylindrical Potentials in

1School of Statistics & Mathematics, Zhongnan University of Economics & Law, Wuhan 430073, China
2Department of Mathematics & Statistics, Curtin University, Perth, WA 6845, Australia
3Department of Mathematics, Faculty of Science, Mahidol University, Bangkok 10400, Thailand

Received 22 May 2013; Accepted 29 July 2013

Academic Editor: Yonghong Wu

Copyright © 2013 Yongsheng Jiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. J. Mauser, “The Schrödinger-Poisson-Xα equation,” Applied Mathematics Letters, vol. 14, no. 6, pp. 759–763, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  2. D. Ruiz, “The Schrödinger-Poisson equation under the effect of a nonlinear local term,” Journal of Functional Analysis, vol. 237, no. 2, pp. 655–674, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Ó. Sánchez and J. Soler, “Long-time dynamics of the Schrödinger-Poisson-Slater system,” Journal of Statistical Physics, vol. 114, no. 1-2, pp. 179–204, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  4. J. C. Slater, “A simplification of the Hartree-Fock method,” Physical Review, vol. 81, no. 3, pp. 385–390, 1951. View at Google Scholar
  5. T. D'Aprile and D. Mugnai, “Non-existence results for the coupled Klein-Gordon-Maxwell equations,” Advanced Nonlinear Studies, vol. 4, no. 3, pp. 307–322, 2004. View at Google Scholar · View at MathSciNet
  6. Y. Jiang and H. -S. Zhou, “Nonlinear Schrödinger-Poisson equations with singular potentials or cylindrical potentials in 3,” Submitted.
  7. M. Badiale, M. Guida, and S. Rolando, “Elliptic equations with decaying cylindrical potentials and power-type nonlinearities,” Advances in Differential Equations, vol. 12, no. 12, pp. 1321–1362, 2007. View at Google Scholar · View at MathSciNet